# SDR DALA2025063004839

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1045714) CORROSION ON LOWER SILL UPPER AND LOWER AREAS FROM STA 950 TO STA 996 AND FROM 55 TO 45 LBL AT W2. LOWER SILL STA 892 TO STA 1016 FROM 55 TO 45 LBL AT W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
